The Thyroid Patient Dilemma

28 Responses to “The Thyroid Patient Dilemma”

  1. Morgen

    Good way to get people to visit the STTM website

    Reply
  2. NMiller

    I seem to need Isocort to maintain a functional level of energy. Bezwecken is no longer manufacturing it. Was hoping to find some advice on your site.

    Reply
  3. Teri Fout

    This is great! I’m sharing it on facebook. Thanks for all you do. I learned a lot from your website and now feel great on my Nature Throid.

    Reply
  4. Dianne

    All I saw was a minute and a half commercial for STTM. Is that what it was supposed to be>
    I’m not against calling people’s attention to STTM, but as far as I am concerned, I was expecting some useful information. I didn’t receive any.

    Reply
    • Janie

      Dianne, it will be useful for you to share it on your Facebook page or emails to reach your friends. Plus it’s just darn cute. lol

      Reply
  5. Rose Everett

    I’ve been told my cortisol level is a little low, but doc seems to think it is because I had a Prednisone injection several months prior to that. Could this be true?

    Reply
  6. Rosa

    I’m gonna show this to my (old) doctor…that asshole!…lol

    Reply
  7. Deirdre Ryan

    V good! I keep referring people to STTM site but now I can use this “cute” but informative video. Janie, Healthiest & Happiest of Christmas 2013 and a very positive, healthy 2014. Molto Grazie, for all that you have done & keep doing.
    Deirdre (Australian)

    Reply
  8. Laurie

    Love it! I discovered Thyrogold from
    you website and it saved my life!
    Thanks, Janie!

    Reply
  9. Jennifer Sand

    Well done! Love it and will post on my Facebook. Very cute! I like the hand logo on this one. Short, sweet, to the point.

    Reply
  10. Karen

    So cute!
    I am thankful for the STTM info. and for all you do to get it to us.

    Reply
  11. Rosemary Dcker

    Brilliant, delightful and to the point!

    Reply
  12. elle

    How do I get the free 4 page Herbal Thyroid Treatment handout
    Also, my endocrinologist said that “they”
    are now raising the acceptable levels for “older” thyroid patients. Please comment and give information.

    Reply
    • Janie Bowthorpe

      Elle, the the 4-page Herbal handout only comes with books ordered from Laughing Grape Publishing. This will end at the end of the year. So if you already have one, you can order a book for someone else…and take the handout for yourself. 🙂 http://www.laughinggrapepublishing.com

      Older patients shouldn’t be different for the right thyroid treatment.

      Reply
  13. Gloria

    I am currently not feeling well. I am athyroidic with Grave’s and Hashimoto’s. I have been taking Synthroid (50 mcg–1 daily) and 5 mcg Liothyronine daily. I am fatigued, depressed and not losing weight on Weight Watchers like I was. I think the meds are incorrect. I want to find a new doctor that will listen, not prescribe only the SAME Synthroid if your levels are “normal” as to the current standards. I tried to find one in Lubbock, Tx and cannot. Is there a doctor in Lubbock other than Dr. Steve Robinson, whom is not taking new patients….he was hypothyroidism himself….? I don’t want to have to drive 2 hours one way to Amarillo, but I will. Tired of my doctor here not listening to me.

    Reply
  14. Janet

    I’m seeing a functional medicine doctor who is mostly helpful. But she just lowered my Nature-throid (again) as she prescribed Adreset and licorice to help with my adrenals. My TSH is low. It’s always .01 or below (actually dropped to .006 even though my dosage was cut back 6 months ago) but she doesn’t really look at my Free T3 results and isn’t interested in retesting them the next time. I take LDN (now 2x day as per dr) and that’s been helpful but I’m still cold and tired all the time plus I can’t lose weight. I’m afraid cutting my Nature-throid dosage is going to make things worse. I’m really confused about what to do or where to turn. Your book has been helpful but I really need a ‘professional’ to help me put this all together.

    Reply
  15. Patti Gray

    Dr. started me on Synthroid; 3 months and I demanded off; heart racing, bad hot flushes in PM hours, plus other side effects. On Armour now for several months and each month Dr adjusts dosage. 60mg first month, too high. Reduced to 30mg; too low. Alternated 60 one day 30 next; level, what ever that means. Now 90 two days, 30 one day. Seeing him again on the 30th with ammo from reading all this. I still get miserable hot flushes in late PM and so COLD during day. I want my life back. I want to feel normal. I am so depressed and frustrated. Now I find out my insurance doesn’t cover anything but Synthroid and it’s family of synthetics. I can’t find any other NDT’s around here but Armour. I’ll go cry some more. I don’t know what to do.

    Reply
  16. Darlene

    I think they can manufacture a more potent natural thyroid powder and I feel if enough patients agree – they will feel obligated to help us!
    American Labs. can help if we all get together!

    Reply
  17. Rosalind

    I just want to know … I have hashimotos (antibodies etc).

    Should I take … Armor, for instance? I was taking it for 2 months – 1grain, but it did nothing, so I stopped

    Rosalind

    Reply

Leave a Reply